# SDR REXA202012070825

- Difficulty date: November 22, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 15,545 hours, 11,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD "J" ANGLE CORRODED AT FS 280 BETWEEN RBL 11 AND LBL 11 AND CLIPS  ATTACHED TO "J" ANGLE CORRODED.  REMOVED AND REPLACED J ANGLE AND REPLACED/REPAIRED CORRODED CLIPS, IAW SRM 57-42-06-001-001-A01, 51-42-21-001-001-A01, 51-21-06-001-001-A01.
